# SDR QXEA0101733

- Difficulty date: October 20, 2001
- Submitted: November 14, 2001
- Operation: Air carrier
- Aircraft: N354PH
- Make and model: Dhav DHC8202
- Aircraft serial: 498
- Aircraft time: 9,615 hours, 13,584 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - THE FORWARD EDGE OF FRAME AT STATION X618.00 BETWEEN STRINGER 21R AND 22R, HAS DAMAGE.  REPAIRED IAW DHC-8 SRM 51-20-11.
